# SDR IPXA2014082784084

- Difficulty date: August 7, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 33,347 hours, 15,273 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10S2, LT AILERON UPPER OTBD PANEL T/E SURFACE IS BULGED.   ACCOMPLISHED STIFFNER, REPLACEMENT IAW FINAL EA 757-27-A2140 AND EO 5750-55303-A AT LT WING UPPER AILERON PANEL.  CLASSIFIED AS MINOR REPAIR.
